# SDR SWAA2021081216710

- Difficulty date: September 17, 2020
- Submitted: August 12, 2021
- Operation: Air carrier
- Aircraft: N496WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32478
- Aircraft time: 54,479 hours, 32,341 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Cargo Track
- Condition: Corroded
- Location: Bs 790 Lbl 18
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON AFT CARGO BAY CARGO TRACK TIE DOWN AT B.S. 790; L.B.L. 18; W.L. 154. / CORROSSION ON TIE DOWN TRACK MEASURED .040 DEEP IN .060 THCK ORIGINAL THICKNESS FOUND OUT OF LIMITS. REMOVED TRACK 727-807; REMOVED NEW TRACK LOCATED DRILLED & INSTALLED PER SRM 51-40-02-0G-0; SRM 51-40-05-0G-0; SRM 53-00-53-1A-2; DWG 146A7500
